On the Volume of Equichordal Sets.

H. Groemer

Monatshefte für Mathematik (1988)

  • Volume: 106, Issue: 1, page 1-8
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Groemer, H.. "On the Volume of Equichordal Sets.." Monatshefte für Mathematik 106.1 (1988): 1-8. <http://eudml.org/doc/178386>.

author = {Groemer, H.},
journal = {Monatshefte für Mathematik},
keywords = {equichordal sets; -dimensional convex body; semiballs},
number = {1},
pages = {1-8},
title = {On the Volume of Equichordal Sets.},
url = {http://eudml.org/doc/178386},
volume = {106},
year = {1988},

AU - Groemer, H.
TI - On the Volume of Equichordal Sets.
JO - Monatshefte für Mathematik
PY - 1988
VL - 106
IS - 1
SP - 1
EP - 8
KW - equichordal sets; -dimensional convex body; semiballs
UR - http://eudml.org/doc/178386
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.